Alert archive / Alabama / Wind Advisories in 2010
Wind Advisory 20, NWS Birmingham, AL
NWS Birmingham, AL issued this wind advisory at Dec 11, 2010, 3:48 PM CST for 39 counties in Alabama. It took effect at Dec 11, 2010, 4:00 PM CST. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2010, 3:48 PM CST (21:48 UTC)
- In effect from
- Dec 11, 2010, 4:00 PM CST
- Expired
- Dec 13, 2010, 6:00 PM CST
- In force
- 50 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1783 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
414 WWUS74 KBMX 112148 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 348 PM CST SAT DEC 11 2010 ...STRONG WINTER STORM SYSTEM TO BRING GUSTY WINDS FOLLOWED BY VERY COLD CONDITIONS TO CENTRAL ALABAMA... THE WINTER STORM SYSTEM THAT WAS CAUSING BLIZZARD CONDITIONS IN NORTHERN PARTS OF THE UNITED STATES WILL ALSO BRING SOME ADVERSE WEATHER CONDITIONS TO CENTRAL ALABAMA. WINDS WILL INCREASE AND BECOME GUSTY TONIGHT AS THE COLD FRONT NEARS. WIND SPEEDS AND GUSTS WILL INCREASE EVEN MORE ON SUNDAY...IN THE WAKE OF THE FRONT'S PASSAGE. THESE STRONG WINDS WILL USHER IN ANOTHER VERY COLD ARCTIC AIR MASS. A HARD FREEZE IS LIKELY IN ALL AREAS SUNDAY NIGHT. ALZ011>015-017>050-121100- /O.NEW.KBMX.WI.Y.0020.101211T2200Z-101213T0000Z/ /O.NEW.KBMX.HZ.A.0006.101213T0600Z-101213T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 348 PM CST SAT DEC 11 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST SUNDAY... ...HARD FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST SUNDAY. A HARD FREEZE WATCH HAS ALSO BEEN ISSUED. THIS HARD FREEZE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. WINDS OF 10 TO 20 MPH ARE EXPECTED ACROSS THE AREA TONIGHT...WITH GUSTS OF 25 TO 30 MPH POSSIBLE. WINDS WILL INCREASE EVEN MORE DURING THE DAY ON SUNDAY...WITH SUSTAINED WINDS UP TO 25 MPH AND GUSTS UP 35 MPH. THE WINDS WILL USHER IN ANOTHER VERY COLD ARCTIC AIR MASS. TEMPERATURES WILL FALL STEADILY AFTER SUNSET SUNDAY...DROPPING INTO THE 10 TO 20 DEGREE RANGE BY EARLY MONDAY MORNING. SIMILAR TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 MPH AND HIGHER... OR WIND GUSTS OF 30 MPH AND HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HARD FREEZE WATCH IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO DROP BELOW 15 TO 20 DEGREES ACROSS THE AREA IN THE NEXT 24 TO 36 HOURS. TEMPERATURES THIS LOW CAN CAUSE EXPOSED WATER PIPES TO BURST. TAKE THE TIME NOW TO TAKE THE NECESSARY PRECAUTIONS TO PREVENT THIS FROM HAPPENING. && $$ 61
5 follow-up statements
634 WWUS74 KBMX 120935 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 335 AM CST SUN DEC 12 2010 ...STRONG WINTER STORM EXPECTED TO BRING GUSTY WINDS FOLLOWED BY VERY COLD CONDITIONS TO CENTRAL ALABAMA... THE WINTER STORM SYSTEM THAT IS CAUSING BLIZZARD CONDITIONS IN NORTHERN PARTS OF THE UNITED STATES WILL ALSO BRING ADVERSE WEATHER CONDITIONS TO CENTRAL ALABAMA. WINDS WILL CONTINUE TO INCREASE AND BECOME GUSTY TODAY BEHIND THE COLD FRONTAL PASSAGE. THESE STRONG WINDS WILL USHER IN A VERY COLD ARCTIC AIR MASS. A HARD FREEZE IS EXPECTED IN ALL AREAS SUNDAY NIGHT AND MONDAY MORNING. ANOTHER HARD FREEZE IS LIKELY AGAIN ON MONDAY NIGHT AND TUESDAY MORNING. ALZ011>015-017>050-122200- /O.UPG.KBMX.HZ.A.0006.101213T0600Z-101213T1400Z/ /O.NEW.KBMX.HZ.W.0009.101213T0600Z-101213T1400Z/ /O.NEW.KBMX.HZ.A.0007.101214T0600Z-101214T1400Z/ /O.CON.KBMX.WI.Y.0020.000000T0000Z-101213T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 335 AM CST SUN DEC 12 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... ...HARD FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY. A HARD FREEZE WATCH HAS ALSO BEEN ISSUED. THIS HARD FREEZE WATCH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. WINDS ARE EXPECTED TO INCREASE DURING THE DAY ON SUNDAY...WITH SUSTAINED WINDS UP TO 25 MPH AND GUSTS UP TO 35 MPH. THE WINDS WILL USHER IN ANOTHER VERY COLD ARCTIC AIR MASS. TEMPERATURES WILL FALL STEADILY AFTER SUNSET SUNDAY...DROPPING INTO THE 10 TO 20 DEGREE RANGE BY EARLY MONDAY MORNING. SIMILAR TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO DROP BELOW 15 TO 20 DEGREES ACROSS THE AREA IN THE NEXT 24 TO 36 HOURS. TEMPERATURES THIS LOW CAN CAUSE EXPOSED WATER PIPES TO BURST. TAKE THE TIME NOW TO TAKE THE NECESSARY PRECAUTIONS TO PREVENT THIS FROM HAPPENING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 MPH AND HIGHER... OR WIND GUSTS OF 30 MPH AND HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
646 WWUS74 KBMX 122101 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 301 PM CST SUN DEC 12 2010 ...A STRONG WINTER STORM WILL BRING GUSTY WINDS AND VERY COLD CONDITIONS TO CENTRAL ALABAMA... THE WINTER STORM SYSTEM THAT IS CAUSING BLIZZARD CONDITIONS IN NORTHERN PARTS OF THE UNITED STATES WILL ALSO BRING ADVERSE WEATHER CONDITIONS TO CENTRAL ALABAMA. THESE STRONG WINDS WILL USHER IN A VERY COLD ARCTIC AIR MASS. A HARD FREEZE IS EXPECTED IN ALL AREAS SUNDAY NIGHT AND MONDAY MORNING. ANOTHER HARD FREEZE IS LIKELY AGAIN ON MONDAY NIGHT AND TUESDAY MORNING. ALZ011>015-017>050-131200- /O.EXT.KBMX.WI.Y.0020.000000T0000Z-101213T1500Z/ /O.CON.KBMX.HZ.W.0009.101213T0600Z-101213T1400Z/ /O.CON.KBMX.HZ.A.0007.101214T0600Z-101214T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 301 PM CST SUN DEC 12 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST MONDAY... ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST MONDAY. A HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY. A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. WINDY CONDITIONS ARE EXPECTED ACROSS ALL OF CENTRAL ALABAMA. SUSTAINED WINDS AROUND 20 MPH WITH A FEW GUSTS BETWEEN 35 AND 40 MPH WILL CONTINUE THROUGH EARLY THIS EVENING. THE WINDS WILL REMAIN BREEZY OVERNIGHT AND INTO MONDAY MORNING BUT WILL SLOWLY DECREASE. FOR LATER THIS EVENING AND OVERNIGHT...SUSTAINED WINDS WILL BE BETWEEN 10 AND 20 MPH WITH A FEW GUSTS TO AROUND 30 MPH. WINDS WILL EVENTUALLY DROP BELOW ADVISORY CRITERIA BY LATE MONDAY MORNING. AN ARCTIC AIR MASS WILL CONTINUE FILTERING INTO CENTRAL ALABAMA OVERNIGHT. COLD AIR ADVECTION WILL PRODUCE STEADILY FALLING TEMPERATURES OVERNIGHT...GENERALLY DROPPING INTO THE 14 TO 24 DEGREE RANGE BY EARLY MONDAY MORNING. WINDS WILL DIMINISH EVEN MORE MONDAY NIGHT INTO TUESDAY MORNING AS SKIES CLEAR. LOW TEMPERATURES WILL BE A FEW DEGREES COOLER AND GENERALLY RANGE FROM 10 TO 20 DEGREES AREA WIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO DROP BELOW 15 DEGREES ANYWHERE IN CENTRAL ALABAMA IN THE NEXT 12 HOURS. TEMPERATURES THIS LOW CAN CAUSE EXPOSED WATER PIPES TO BURST. TAKE THE TIME NOW TO TAKE THE NECESSARY PRECAUTIONS TO PREVENT THIS FROM HAPPENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 MPH AND HIGHER... OR WIND GUSTS OF 30 MPH AND HIGHER...ARE EXPECTED. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH SOUTH ALIGNED ROADWAYS. A HARD FREEZE WATCH IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO DROP BELOW 15 DEGREES ANYWHERE IN CENTRAL ALABAMA IN THE NEXT 24 TO 36 HOURS. TEMPERATURES THIS LOW CAN CAUSE EXPOSED WATER PIPES TO BURST. TAKE THE TIME NOW TO TAKE THE NECESSARY PRECAUTIONS TO PREVENT THIS FROM HAPPENING. && $$
868 WWUS74 KBMX 131135 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 535 AM CST MON DEC 13 2010 ...STRONG NORTHERLY WINDS WILL BRING GUSTY WINDS AND VERY COLD CONDITIONS TO CENTRAL ALABAMA... THESE STRONG WINDS HAVE BROUGHT IN A VERY COLD ARCTIC AIR MASS. A HARD FREEZE IS EXPECTED IN ALL AREAS THROUGH 8 AM THIS MORNING. ANOTHER HARD FREEZE WILL OCCUR TONIGHT AND LAST THROUGH TUESDAY MORNING. IN ADDITION TO THE COLD...STRONG GUSTY WINDS WILL MAKE FOR DIFFICULT DRIVING CONDITIONS THROUGHOUT THE DAY. ALZ011>015-017>050-132100- /O.UPG.KBMX.HZ.A.0007.101214T0600Z-101214T1400Z/ /O.NEW.KBMX.HZ.W.0010.101214T0600Z-101214T1400Z/ /O.EXT.KBMX.WI.Y.0020.000000T0000Z-101214T0000Z/ /O.CON.KBMX.HZ.W.0009.000000T0000Z-101213T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 535 AM CST MON DEC 13 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST TUESDAY. AN ONGOING HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. THE WIND ADVISORY HAS BEEN EXTENDED AND IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. AN ARCTIC AIR MASS HAS BROUGHT VERY COLD CONDITIONS TO CENTRAL ALABAMA. TEMPERATURES WILL START OFF THIS MORNING BETWEEN THE LOWER TEENS TO MID 20S. TEMPERATURES WILL CLIMB INTO THE UPPER 20S AND 30S THIS AFTERNOON BUT WILL QUICKLY FALL AGAIN OVERNIGHT TONIGHT. LOW TEMPERATURES TONIGHT AND TUESDAY MORNING WILL GENERALLY RANGE FROM 10 TO 20 DEGREES AREA WIDE. WINDY CONDITIONS ARE EXPECTED ACROSS ALL OF CENTRAL ALABAMA. SUSTAINED WINDS FROM AROUND 15 TO 20 MPH WITH A FEW GUSTS OF UP TO 30 MPH WILL CONTINUE THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO DROP BELOW 15 DEGREES ANYWHERE IN CENTRAL ALABAMA. TEMPERATURES THIS LOW CAN CAUSE EXPOSED WATER PIPES TO BURST. TAKE THE TIME NOW TO TAKE THE NECESSARY PRECAUTIONS TO PREVENT THIS FROM HAPPENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 MPH AND HIGHER... OR WIND GUSTS OF 30 MPH AND HIGHER...ARE EXPECTED. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH SOUTH ALIGNED ROADWAYS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS TODAY WILL MAKE DRIVING DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO PROTECT EXPOSED WATER PIPES AND OTHER SENSITIVE MATERIALS AND VEGETATION FROM THE EXTREME COLD. && $$
431 WWUS74 KBMX 131510 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 910 AM CST MON DEC 13 2010 ...STRONG NORTH WINDS WILL BRING GUSTY WINDS AND VERY COLD CONDITIONS TO CENTRAL ALABAMA... ALZ011>015-017>050-140030- /O.CON.KBMX.HZ.W.0010.101214T0600Z-101214T1400Z/ /O.CON.KBMX.WI.Y.0020.000000T0000Z-101214T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 910 AM CST MON DEC 13 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST TUESDAY... A HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. AN ARCTIC AIR MASS HAS BROUGHT VERY COLD CONDITIONS TO CENTRAL ALABAMA. TEMPERATURES WILL ONLY CLIMB INTO THE UPPER 20S AND 30S THIS AFTERNOON BUT WILL QUICKLY FALL AGAIN OVERNIGHT TONIGHT. LOW TEMPERATURES TONIGHT AND TUESDAY MORNING WILL GENERALLY RANGE FROM 10 TO 20 DEGREES AREA WIDE. WINDY CONDITIONS ARE EXPECTED ACROSS ALL OF CENTRAL ALABAMA. SUSTAINED WINDS FROM AROUND 15 TO 20 MPH WITH A FEW GUSTS UP TO 30 MPH WILL CONTINUE THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO DROP BELOW 15 DEGREES ANYWHERE IN CENTRAL ALABAMA. TEMPERATURES THIS LOW CAN CAUSE EXPOSED WATER PIPES TO BURST. TAKE THE TIME NOW TO TAKE THE NECESSARY PRECAUTIONS TO PREVENT THIS FROM HAPPENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 MPH AND HIGHER... OR WIND GUSTS OF 30 MPH AND HIGHER...ARE EXPECTED. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH SOUTH ALIGNED ROADWAYS. HIGH WINDS TODAY WILL MAKE DRIVING DIFFICULT AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO PROTECT EXPOSED WATER PIPES AND OTHER SENSITIVE MATERIALS AND VEGETATION FROM THE EXTREME COLD. && $$
088 WWUS74 KBMX 140024 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 624 PM CST MON DEC 13 2010 ...VERY COLD CONDITIONS ARE EXPECTED TONIGHT ACROSS CENTRAL ALABAMA... ALZ011>015-017>050-141400- /O.EXP.KBMX.WI.Y.0020.000000T0000Z-101214T0000Z/ /O.CON.KBMX.HZ.W.0010.101214T0600Z-101214T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 624 PM CST MON DEC 13 2010 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST TUESDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST TUESDAY. AN ARCTIC AIR MASS HAS BROUGHT VERY COLD CONDITIONS TO CENTRAL ALABAMA. LOW TEMPERATURES TONIGHT AND TUESDAY MORNING WILL GENERALLY RANGE FROM 10 TO 20 DEGREES AREA WIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO DROP BELOW 15 DEGREES ANYWHERE IN CENTRAL ALABAMA. TEMPERATURES THIS LOW CAN CAUSE EXPOSED WATER PIPES TO BURST. TAKE THE TIME NOW TO TAKE THE NECESSARY PRECAUTIONS TO PREVENT THIS FROM HAPPENING. && $$ 08/MNK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Dec 11, 3:48 PM CST, 0 minutes earlier.
Area forecast discussion, Dec 11, 3:48 PM CST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 348 PM CST SAT DEC 11 2010 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. A POWERFUL STORM SYSTEM POISED TO IMPACT CENTRAL ALABAMA IN THE SHORT TERM. SEVERAL POTENTIAL HAZARDS THIS PERIOD ALONG WITH AN ARCTIC INTRUSION. PRE-FRONTAL CONVERGENCE ZONE STARTING TO BECOME ACTIVE FROM NORTHERN MISSISSIPPI INTO SE ARKANSAS AND INTO LOUISIANA. SOME PEAKS OF SUNSHINE HAVE HELPED WARM THINGS UP INTO THE 60S AND 70S WEST... IMPROVING THE LIMITED INSTABILITY. A RATHER NARROW WARM SECTOR EXIST WHERE MUCAPES ARE AROUND 500...LIS -1 TO -2. SURFACE DEW POINTS ARE TRYING TO INCREASE UNDER THE SPATIALLY LIMITED SOUTHERLY FLOW...BUT SOME MID 50S STARTING TO CREEP INTO THE MISSISSIPPI DELTA REGION. ALL THIS UNDER 50KT EFFECTIVE SHEAR AND LARGELY RIGHT TURNING HODOGRAPHS. THIS SMALL WARM SECTOR APPROACHES CENTRAL ALABAMA THIS EVENING. MODEL CONSENSUS HAS THE MOISTURE RETURN LIMITED INTO OUR AREA...THEREFORE LIMITING THE INSTABILITY. NEW TORNADO WATCH GOING UP TO OUR WEST FOR PARTS OF MISSISSIPPI. CURRENT THINKING IS THAT A FEW STRONGER STORMS MAY MAKE IT INTO FAR SOUTHWESTERN AREAS BETWEEN 6 AND 10 PM. MODEL CONSENSUS JUST CUTS OFF THE RETURN FLOW WITH THE FAST APPROACH OF THE COLD FRONT. ADDITIONALLY...TOO MUCH SHEAR AND LOW CAPES WILL BE TOUGH TO ACHIEVE SUSTAINED UPDRAFTS. WILL CLOSELY MONITOR THE BOUNDARY LAYER SITUATION BUT CONFIDENCE IS NOT TOO HIGH DUE TO LIMITED INSTABILITY DUE TO MOISTURE DEFICIENCY. WILL GO AHEAD AN ISSUE AN WIND ADVISORY AT 4 PM AND RUN IT THROUGH SUNDAY AFTERNOON. AN EXTENSION MAY WELL BE NEEDED BUT WILL DEAL WITH THESE PERIODS FIRST. MARGINAL CRITERIA WINDS WILL BE PRESENT AHEAD AND JUST BEHIND THE FRONT THROUGH TONIGHT. A FEW GUSTS MAY REACH 30 MPH WHILE SUSTAINED WINDS WILL BE 10 TO 20 MPH AT TIMES. THESE WINDS WILL ONLY BE A PRELUDE TO THE STRONGER WINDS EXPECTED BEHIND THE FRONT. WINDS JUST AFTER SUNRISE WILL QUICKLY INCREASE AND BE SUSTAINED AROUND 20 MPH. A FEW GUSTS MAY TOUCH THE 35 TO 40 MPH RANGE. THESE GUSTY WINDS WILL LIKELY EXTEND INTO SUNDAY NIGHT WITH SOME DECREASE NOTED THROUGH THE DAY ON MONDAY. THE POLAR FRONT WILL PUSH THROUGH THE AREA TONIGHT...FOLLOWED BY AN ARCTIC FRONT SUNDAY. WILL KEEP THE FORECAST TREND OF HANGING CLOSE TO THE LOW END GFS ENSEMBLE LOW TEMPS MONDAY AND TUESDAY MORNING. WILL ISSUE A HARD FREEZE WATCH FOR MONDAY MORNING AS LOWS DIP INTO THE 13 TO 20 DEGREE RANGE. WINDS WILL ALSO REMAIN UP DURING THIS STRONG COLD AIR ADVECTION PERIOD AS WIND CHILL VALUES WILL DIP INTO THE SINGLE DIGITS. OVERNIGHT LOWS BY TUESDAY MORNING WILL BE THE COLDEST WITH THIS SNAP....AROUND 10 DEGREES IN A FEW NORMALLY COLDER PLACES...MANY AREAS IN THE MID TEENS. WINDS WILL BE LIGHTER AND WIND CHILL VALUES CORRESPONDINGLY WILL BE A BIT HIGHER. AS FAR AS PRECIPITATION IS CONCERNED...A GOOD SHOT AT RAIN TONIGHT. RAIN AMOUNTS WILL GENERALLY AVERAGE ONE HALF TO ONE INCH AREA WIDE. LOOKING AT VARIOUS MODEL SOLUTION SOUNDINGS...THE DRY AIR INVADES/DEEP MOISTURE EXITS BEFORE THE COLD AIR. THEREFORE...DO NOT HAVE RAIN CHANGING TO SNOW OVERNIGHT. BUT AS THE COLD AIR SETTLES IN SUNDAY...THE NORTHWEST FLOW AND SOME WRAPAROUND MOISTURE WILL GIVE US A CHANCE AT SNOW SHOWERS. WILL NOT MENTION ANY ACCUMULATION AT THIS TIME DUE TO THE VARIED NATURE OF SHOWERS. THE BEST SPOT TO SEE ANY OF THE WHITE STUFF WILL BE ACROSS THE HIGHER ELEVATIONS AND TERRAIN AREAS EAST AND NORTHEAST. 75/LINHARES && .LONG TERM...TUESDAY THROUGH SATURDAY. TUESDAY PROMISES A MODEST WARMING TREND. OF COURSE...WARMING IN THIS CASE IS ALL RELATIVE...CONSIDERING THE TEMPERATURES THE PREVIOUS 24 TO 48 HOURS. AFTER THAT...FORECAST CONFIDENCE DROPS FASTER THAN THE FIRST DROP ON ON CONEY ISLAND CYCLONE. LONG RANGE MODELS STILL HAVING A DIFFICULT TIME COMING TO A CONSENSUS ON WHAT TRANSPIRES WEDNESDAY THROUGH THE END OF THE WEEK. THE GFS...ECMWF...AND GEM DO AGREE THAT THE UPPER LEVEL FLOW WILL FLATTEN OUT AND BECOME MORE ZONAL DURING THIS TIME FRAME. WITH A FRONTAL BOUNDARY LURKING ALONG THE COAST...AN APPROACHING SHORTWAVE TROUGH WOULD SET THE STAGE FOR A QUICK OVERRUNNING PRECIP EVENT. THE PROBLEM IS...THESE MODELS ARE NOT HANDLING THE ARRIVAL OF SAID SHORTWAVE WELL AT ALL. THE GFS HAS BEEN CONSISTENT WITH ITSELF...IN STARTING THE WARM ADVECTION AND OVERRUNNING PRECIP SOONER THAN THE OTHER MODELS. THE 12Z RUNS ARE NO DIFFERENT...WITH LIGHT RAIN BREAKING OUT IN THE NORTHERN COUNTIES AS EARLY AS 12Z WEDNESDAY MORNING. THE PROBLEM WITH THIS REMAINS THAT GROUND TEMPERATURES ARE FORECAST TO BE NEAR OR BELOW FREEZING FOR THIS SAME AREA. WHILE I WOULD NORMALLY HEDGE MY FORECAST TO THE 2 VERSUS 1 SLOWER MODEL SOLUTIONS...I THINK THAT THERE IS STILL JUST ENOUGH OF A FREEZING RAIN THREAT TO MENTION IN OUR VARIOUS PRODUCTS. AGAIN... EVEN THE GFS SUGGESTS THAT RAINFALL AMOUNTS WILL BE VERY LIGHT DURING THE CRITICAL SUB-FREEZING TIME...SO NO BIG PROBLEMS ARE EXPECTED. AND CONDITIONS ARE FORECAST TO STEADILY WARM WEDNESDAY AND WEDNESDAY NIGHT...SO ANYTHING METEOROLOGICAL THAT IS FALLING FROM THE SKY SHOULD STAY IN THE LIQUID FORM BY WEDNESDAY EVENING. GIVEN THE 24 HOUR DIFFERENCE IN TIMING BETWEEN THE LONG RANGE MODELS ON THE RAIN'S ONSET...AND SUBSEQUENT DEPARTURE...FORECAST CONFIDENCE REMAINS ABOUT AS LOW AS IT CAN GET THROUGH THE END OF THE WEEK AND INTO NEXT WEEKEND. THEREFORE...THE FORECAST WAS BASED ON A BLEND OF ALL MODELS. 61 && .AVIATION...18Z TAF DISCUSSION. MULTIPLE THINGS GOING ON DURING THIS TAF PERIOD. QUIET VFR CONDITIONS WILL QUICKLY DETERIORATE THIS AFTERNOON AS SHOWERS AND ISOLATED TS APPROACH FROM THE WEST. CIGS SHOULD BOTTOM OUT AT MVFR AROUND 02Z AT TCL AND WINDS WILL BEGIN TO PICK UP OUT OF THE SOUTH...WITH THESE TYPE OF CONDITIONS SPREADING EASTWARD THROUGHOUT THE EVENING HOURS. FROPA WILL BE THE NEXT CONCERN BECAUSE IT SHOULD BE A FAIRLY ABRUPT SHIFT FROM SOUTH TO WEST AS THE FRONT PASSES ANY GIVEN AREA WITH A CONTINUING 10-12 KTS EVEN AFTER THE SHIFT. RAINS SHOULD END WITH FROPA AS WELL. NORMALLY WE ONLY DO 5-LINE TAFS...BUT I FELT THE NEED TO THROW IN THE 6TH LINE ON OUR NORTHERN TAFS BECAUSE EVERYONE WILL SEE WINDS PICK UP AFTER DAYBREAK SUNDAY FROM 10KTS TO PROBABLY 15G25KTS...ALL OUT OF THE WNW. BLUSTERY DAY WILL BE ON TAP...AND EVEN A FEW SNOW FLAKES ACROSS THE NORTHERN SITES...WHICH WILL BE ADDRESSED IN THE NEXT TAF CYCLE. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 31 33 16 28 12 / 100 30 20 0 0 ANNISTON 30 34 18 29 17 / 100 30 20 0 0 BIRMINGHAM 30 33 17 31 17 / 100 20 10 0 0 TUSCALOOSA 32 35 18 34 19 / 100 10 10 0 0 CALERA 31 34 17 33 18 / 100 10 10 0 0 AUBURN 32 41 17 34 17 / 100 10 10 0 0 MONTGOMERY 34 39 20 37 19 / 100 10 10 0 0 TROY 36 41 20 37 19 / 100 10 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... HARD FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT... BULLOCK...CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY... CLEBURNE...COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE... HALE...JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO... MARION...MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH... RUSSELL...SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. WIND ADVISORY UNTIL 6 PM CST SUNDAY FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...CALHOUN... CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...COOSA... DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...JEFFERSON... LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...MONTGOMERY... PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...TUSCALOOSA...WALKER... WINSTON. && 75/61/27
Hazardous weather outlook, Dec 11, 2:44 PM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 244 PM CST SAT DEC 11 2010 ALZ011>015-017>050-122044- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 244 PM CST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. WINDY CONDITIONS WILL BEGIN THIS EVENING AND INCREASE DURING THE OVERNIGHT HOURS. GUSTS OF 25-30 MPH WILL BE POSSIBLE ON BOTH SIDES OF AN APPROACHING COLD FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDY CONDITIONS WILL EXIST SUNDAY AND MONDAY BEHIND A STRONG COLD FRONT. SUSTAINED WINDS ARE ANTICIPATED BETWEEN 15 AND 20 MPH. A FEW GUSTS MAY REACH 35 MPH BOTH DAYS. LOW TEMPERATURES WILL PLUMMET AS ARCTIC AIR SETTLES OVER CENTRAL ALABAMA MONDAY AND TUESDAY. LOW TEMPERATURES WILL REACH THE TEENS IN MANY LOCATIONS EACH MORNING AND A HARD FREEZE NOW APPEARS MORE LIKELY. WINDY AND COLD CONDITIONS WILL CREATE WIND CHILL VALUES IN THE SINGLE DIGITS ABOVE ZERO AT TIMES MONDAY AND TUESDAY. A DEVELOPING STORM SYSTEM WILL DROP LIGHT PRECIPITATION OVER NORTH CENTRAL ALABAMA ON WEDNESDAY. COLD AIR WILL STILL BE IN PLACE WEDNESDAY MORNING AND SOME FREEZING RAIN OR SLEET WILL BE POSSIBLE. STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME. 27
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:48 PM CST | Hard Freeze Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.